Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

The Bergman property for endomorphism monoids of some Fraïssé limits

Igor Dolinka
  • Department of Mathematics and Informatics, University of Novi Sad, Trg Dositeja Obradovića 4, 21101 Novi Sad, Serbia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-11-10 | DOI: https://doi.org/10.1515/form.2011.153

Abstract

Based on an idea of Y. Péresse and some results of Maltcev, Mitchell and Ruškuc, we present sufficient conditions under which the endomorphism monoid of a countably infinite ultrahomogeneous first-order structure has the Bergman property. This property has played a prominent role both in the theory of infinite permutation groups and, more recently, in semigroup theory. As a byproduct of our considerations, we establish a criterion for a countably infinite ultrahomogeneous structure to be homomorphism-homogeneous.

Keywords: Fraïssé limit; endomorphism monoid; Bergman property

MSC: 20M20; 03C15; 08A35; 18A30

About the article

Received: 2010-08-09

Revised: 2011-02-21

Published Online: 2011-11-10

Published in Print: 2014-03-01


Funding Source: Ministry of Science and Technological Development of the Republic of Serbia

Award identifier / Grant number: 174019


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 357–376, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.153.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Christian Pech and Maja Pech
Algebra universalis, 2018, Volume 79, Number 2
[3]
Christian Pech and Maja Pech
Applied Categorical Structures, 2018
[4]
Wiesław Kubiś and Dragan Mašulović
Applied Categorical Structures, 2017, Volume 25, Number 4, Page 569
[5]
Christian Pech and Maja Pech
Mathematical Logic Quarterly, 2016, Volume 62, Number 1-2, Page 25
[6]
IGOR DOLINKA, ROBERT D. GRAY, JILLIAN D. McPHEE, JAMES D. MITCHELL, and MARTYN QUICK
Mathematical Proceedings of the Cambridge Philosophical Society, 2016, Volume 160, Number 03, Page 437
[7]
Christian Pech and Maja Pech
Monatshefte für Mathematik, 2016, Volume 179, Number 1, Page 129
[8]
Christian Pech and Maja Pech
Algebra universalis, 2015, Volume 73, Number 1, Page 53

Comments (0)

Please log in or register to comment.
Log in